# SDR 2006UALA00903

- Difficulty date: May 5, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 663 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FUSELAGE SKIN INTERNAL BONDED DOUBLER HAS 2 TOOLING MARKS 1.7" FWD OF BS 663, 2.3" FWD OF BS 663 IB SIDE OF STR S2L.  ACP REPAIR PER EA I060241 AND SRM 53-00-01 REPAIR 19.
